# SDR DALA2018071604509

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 60,253 hours, 23,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND HALF OF EXIT SIGN MISSING IN ISLE ABOVE ROW 22. MAINTENANCE REPLACED EXIT SIGN NOW CKS GOOD.
